Alert archive / New Mexico / High Wind Warnings in 2013

High Wind Warning 3, NWS Albuquerque, NM

March 22, 2013

NWS Albuquerque, NM issued this high wind warning at Mar 22, 2013, 2:10 PM MDT. It took effect at Mar 23, 2013, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 22, 2013, 2:10 PM MDT (20:10 UTC)
In effect from
Mar 23, 2013, 11:00 AM MDT
Expired
Mar 23, 2013, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS75 KABQ 222010
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT FRI MAR 22 2013

...STRONG AND POSSIBLY DAMAGING WINDS SATURDAY OVER MUCH OF
NORTHERN AND CENTRAL NEW MEXICO...

.VERY STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD
FRONT AND UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND
CENTRAL NEW MEXICO SATURDAY. AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST WILL LIKELY PLAGUE MOST OF THE EASTERN PLAINS AS WELL AS
LOWER ELEVATIONS OF WESTERN AND CENTRAL NEW MEXICO...WHILE SMALL
AMOUNTS OF SNOW ARE POSSIBLE FROM THE SANGRE DE CRISTO MOUNTAINS
EASTWARD ALONG THE COLORADO BORDER.

NMZ506>508-511>515-518>529-533-539-540-230400-
/O.UPG.KABQ.HW.A.0003.130323T1700Z-130324T0200Z/
/O.NEW.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
210 PM MDT FRI MAR 22 2013

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...MUCH OF CENTRAL NEW MEXICO. 

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 
  60 MPH.

* TIMING...WINDS WILL STRENGTHEN MID TO LATE SATURDAY MORNING 
  THEN PEAK DURING THE MID AFTERNOON TO EARLY EVENING HOURS 
  BEFORE SLOWLY TAPERING OFF. 

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING 
  DUST. REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW POSSIBLE 
  OVER THE SANGRE DE CRISTO MOUNTAINS EAST ALONG THE COLORADO 
  BORDER. 

* LOCAL IMPACTS...STRONG CROSSWINDS AS WELL AS REDUCED 
  VISIBILITIES IN BLOWING DUST...OR BLOWING SNOW NEAR THE 
  COLORADO BORDER...MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ530>532-534>538-230400-
/O.UPG.KABQ.HW.A.0003.130323T1700Z-130324T0200Z/
/O.NEW.KABQ.HW.W.0003.130323T2000Z-130324T0200Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
210 PM MDT FRI MAR 22 2013

...HIGH WIND WARNING IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...NORTHEAST AND EAST-CENTRAL NEW MEXICO.

* WINDS...NORTH TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM
  55 TO 65 MPH.

* TIMING...WINDS WILL STRENGTHEN MID SATURDAY AFTERNOON THEN PEAK
  DURING THE LATE AFTERNOON TO EARLY EVENING HOURS BEFORE SLOWLY
  TAPERING OFF.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING DUST. REDUCTIONS
  IN VISIBILITIES DUE TO BLOWING SNOW POSSIBLE OVER THE SANGRE DE
  CRISTO MOUNTAINS EAST ALONG THE COLORADO BORDER.

* LOCAL IMPACTS...STRONG CROSSWINDS AS WELL AS REDUCED 
  VISIBILITIES IN BLOWING DUST...OR BLOWING SNOW NEAR THE 
  COLORADO BORDER...MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
588 
WWUS75 KABQ 230329
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
929 PM MDT FRI MAR 22 2013

...STRONG AND POSSIBLY DAMAGING WINDS SATURDAY FOR MANY LOCATIONS EAST
OF THE CONTINENTAL DIVIDE...

.VERY STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD
FRONT AND UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND
CENTRAL NEW MEXICO SATURDAY. AREAS OF BLOWING DUST WILL
SIGNIFICANTLY REDUCE VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY
ALONG AND SOUTH OF I-40. MEANWHILE...LIGHT TO MODERATE RAIN AND
SNOW SHOWERS ARE EXPECTED ALONG AND EAST OF THE NORTHERN
MOUNTAINS. BLOWING SNOW MAY SIGNIFICANTLY REDUCE VISIBILITIES AT
TIMES NEAR THE COLORADO BOARDER.

NMZ506>508-511>515-518>529-533-539-540-231100-
/O.CON.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
929 PM MDT FRI MAR 22 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SATURDAY...

* LOCATION...MUCH OF CENTRAL NEW MEXICO.

* WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 
  60 MPH. 

* TIMING...WINDS WILL STRENGTHEN MID TO LATE SATURDAY MORNING THEN
  PEAK DURING THE MID TO LATE AFTERNOON BEFORE TAPERING OFF WITH
  SUNSET.

* VISIBILITY...AREAS OF BLOWING DUST WILL DROP VISIBILITIES BELOW
  3 MILES...EXCEPT WELL BELOW 1 MILE AT TIMES IN DUST PRONE
  LOCATIONS. OVER THE SANGRE DE CRISTO MOUNTAINS AND EASTWARD
  ALONG THE COLORADO BORDER...PERIODS OF LIGHT TO MODERATE SNOW AND
  BLOWING SNOW WILL DROP VISIBILITIES BELOW 3 MILES AT TIMES.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHEAST TO
  SOUTHWEST ORIENTED ROADS...INCLUDING PORTIONS OF I-25 FROM
  SOCORRO TO RATON. LIGHT-WEIGHT AND UNSECURED OBJECTS MAY BECOME
  AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ530>532-534>538-231100-
/O.CON.KABQ.HW.W.0003.130323T2000Z-130324T0200Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
929 PM MDT FRI MAR 22 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MDT
SATURDAY...

* LOCATION...NORTHEAST AND EAST-CENTRAL NEW MEXICO.

* WINDS...WEST AND NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM
  55 TO 65 MPH...SHIFTING OUT OF THE NORTHWEST AND NORTH TOWARD SUNSET.

* TIMING...WINDS WILL STRENGTHEN DURING THE LATE MORNING...THEN
  PEAK MID TO LATE AFTERNOON BEFORE GRADUALLY WEAKENING WITH
  SUNSET.

* VISIBILITY...AREAS OF BLOWING DUST WILL DROP VISIBILITIES BELOW
  3 MILES...EXCEPT WELL BELOW 1 MILE AT TIMES IN DUST PRONE
  LOCATIONS. ALONG THE COLORADO BORDER...PERIODS OF LIGHT TO
  MODERATE SNOW AND BLOWING SNOW WILL DROP VISIBILITIES BELOW 3
  MILES AT TIMES.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT NORTH
  TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS...INCLUDING
  HIGHWAY 54 NORTHEAST OF TUCUMCARI. TOWARD SUNSET EAST TO WEST
  ORIENTED ROADS WILL BECOME FAVORED FOR HAZARDOUS
  CROSSWINDS...INCLUDING I-40 THROUGH QUAY COUNTY AND HIGHWAY 64
  THROUGH UNION COUNTY. LIGHT-WEIGHT AND UNSECURED OBJECTS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
167 
WWUS75 KABQ 231048
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 AM MDT SAT MAR 23 2013

...STRONG AND POSSIBLY DAMAGING WINDS TODAY FOR MANY LOCATIONS
EAST OF THE CONTINENTAL DIVIDE...

.STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD FRONT AND
UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND CENTRAL NEW
MEXICO TODAY. AREAS OF BLOWING DUST WILL SIGNIFICANTLY REDUCE
VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY ALONG AND SOUTH OF
I-40. IN THE FAR NORTHEAST AND NORTH CENTRAL LIGHT SNOW MAY RESULT
IN MINOR ACCUMULATIONS BUT WILL PRODUCE AREAS OF REDUCED
VISIBILITIES IN BLOWING SNOW...AND WIND CHILL VALUES WILL BE IN
THE TEENS.

NMZ530>532-534>538-231730-
/O.EXT.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
448 AM MDT SAT MAR 23 2013

...HIGH WIND WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...

* LOCATION...MUCH OF THE EASTERN PLAINS. 

* WINDS...WEST AND NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM
  55 TO 65 MPH...BECOMING NORTHWEST TO NORTH THIS AFTERNOON. 

* TIMING...WINDS WILL STRENGTHEN DURING THE MID TO LATE
  MORNING...THEN PEAK DURING THE AFTERNOON TO EARLY EVENING HOURS
  BEFORE SLOWLY DIMINISHING.

* VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3
  MILES OR LESS. OVER UNION AND HARDING COUNTIES...LIGHT SNOW AT
  TIMES MAY RESULT IN AREAS OF REDUCED VISIBILITIES TO 3 MILES OR
  LESS...IN BLOWING SNOW.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT NORTH
  TO SOUTH ORIENTED ROADS...INCLUDING HIGHWAYS 54...70 AND 285 AS
  WELL AS STATE ROAD 402. AS WINDS SHIFT TO THE NORTH...EAST TO
  WEST ORIENTED ROADS WILL BE IMPACTED INCLUDING INTERSTATE 40 AND
  HIGHWAYS 64 AND 87. LIGHTWEIGHT AND UNSECURED OBJECTS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ506>508-511>515-518>529-533-539-540-231730-
/O.CON.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
448 AM MDT SAT MAR 23 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...

* LOCATION...MUCH OF CENTRAL NEW MEXICO...INCLUDING THE MAJORITY
  OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND
  PLAINS...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE
  ALBUQUERQUE AND SANTA FE METRO AREAS...AND PORTIONS OF THE WEST
  CENTRAL...NORTHWEST AND SOUTHWEST MOUNTAINS. 

* WINDS...NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 60
  MPH.

* TIMING...WINDS WILL STRENGTHEN MID TO LATE MORNING THEN PEAK
  DURING THE AFTERNOON HOURS BEFORE SLOWLY TAPERING OFF AFTER
  SUNSET.

* VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3
  MILES OR LESS. AT THE HIGHER TERRAIN OF THE SANGRE DE CRISTO
  MOUNTAINS NEAR THE COLORADO BORDER AND EAST ALONG THE JOHNSON
  MESA...LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT WILL
  PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH TO SOUTH ORIENTED
  ROADS...INCLUDING PORTIONS OF I-25 FROM THE SIERRA AND SOCORRO
  COUNTY LINE TO RATON PASS. LIGHTWEIGHT AND UNSECURED OBJECTS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ504-517-231730-
/O.NEW.KABQ.WI.Y.0016.130323T1700Z-130324T0200Z/
NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY-
448 AM MDT SAT MAR 23 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* LOCATION...THE NORTHWEST HIGHLANDS AND LOWER CHAMA RIVER VALLEY. 

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 OR 55 MPH.

* TIMING...WINDS WILL STRENGTHEN DURING THE MORNING THEN PEAK
  DURING THE EARLY TO MID AFTERNOON HOURS BEFORE SLOWLY
  DIMINISHING. 

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN AREAS OF
  BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS MAY BE ENCOUNTERED ON NORTH
  TO SOUTH ORIENTED HIGHWAYS SUCH AS HIGHWAYS 84 AND 285 AND WILL
  IMPACT HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
651 
WWUS75 KABQ 231710
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1110 AM MDT SAT MAR 23 2013

...STRONG AND POSSIBLY DAMAGING WINDS TODAY FOR MANY LOCATIONS
EAST OF THE CONTINENTAL DIVIDE...

.STRONG WEST AND NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD
FRONT AND UPPER LEVEL STORM SYSTEM WILL PEAK ACROSS NORTHERN AND
CENTRAL NEW MEXICO THIS AFTERNOON. AREAS OF BLOWING DUST WILL
SIGNIFICANTLY REDUCE VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY
ALONG AND SOUTH OF I-40. IN FAR NORTHEAST AND NORTH CENTRAL
PORTIONS OF THE AREA NEAR THE COLORADO BORDER...LIGHT SNOW MAY
RESULT IN MINOR ACCUMULATIONS BUT MAINLY WILL PRODUCE AREAS OF
REDUCED VISIBILITIES IN BLOWING SNOW WITH WIND CHILL VALUES WILL
BE IN THE TEENS.

NMZ506>508-511>515-518>529-533-539-540-240200-
/O.CON.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1110 AM MDT SAT MAR 23 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* LOCATION...MUCH OF CENTRAL NEW MEXICO...INCLUDING THE MAJORITY 
  OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND 
  PLAINS...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE 
  ALBUQUERQUE AND SANTA FE METRO AREAS...AND PORTIONS OF THE 
  WEST CENTRAL...NORTHWEST AND SOUTHWEST MOUNTAINS. 

* WINDS...WEST TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM
  55 TO 60 MPH.

* TIMING...WINDS WILL THEN PEAK DURING THE AFTERNOON HOURS BEFORE
  SLOWLY TAPERING OFF AFTER SUNSET.

* VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 
  3 MILES OR LESS. AT THE HIGHER TERRAIN OF THE SANGRE DE CRISTO 
  MOUNTAINS NEAR THE COLORADO BORDER AND EAST ALONG THE JOHNSON 
  MESA...LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT WILL 
  MAINLY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. 

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH TO 
  SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF I-25 FROM THE 
  SIERRA AND SOCORRO COUNTY LINE TO RATON PASS. LIGHTWEIGHT AND 
  UNSECURED OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ530>532-534>538-240200-
/O.CON.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
1110 AM MDT SAT MAR 23 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* LOCATION...MUCH OF THE EASTERN PLAINS.

* WINDS...WEST TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55
  TO 65 MPH.

* TIMING...WINDS WILL PEAK DURING THE AFTERNOON TO EARLY EVENING
  HOURS BEFORE SLOWLY DIMINISHING.

* VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3
  MILES OR LESS. OVER NORTHERN UNION AND NORTHERN HARDING
  COUNTIES...LIGHT SNOW AT TIMES MAY RESULT IN AREAS OF REDUCED
  VISIBILITIES TO 3 MILES OR LESS...IN BLOWING SNOW.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT 
  NORTH TO SOUTH ORIENTED ROADS...INCLUDING HIGHWAYS 54...70 AND 
  285 AS WELL AS STATE ROAD 402. AS WINDS SHIFT TO THE NORTH... 
  EAST TO WEST ORIENTED ROADS WILL BE IMPACTED INCLUDING 
  INTERSTATE 40 AND HIGHWAYS 64 AND 87. LIGHTWEIGHT AND 
  UNSECURED OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ504-517-240200-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-130324T0200Z/
NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY-
1110 AM MDT SAT MAR 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...THE NORTHWEST HIGHLANDS AND LOWER CHAMA RIVER 
  VALLEY.

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH.

* TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON
  HOURS BEFORE SLOWLY DIMINISHING.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN AREAS OF 
  BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS MAY BE ENCOUNTERED ON NORTH 
  TO SOUTH ORIENTED HIGHWAYS SUCH AS HIGHWAYS 84 AND 285 AND 
  WILL IMPACT HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
973 
WWUS75 KABQ 240156
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT SAT MAR 23 2013

...STRONG WINDS WILL GRADUALLY WEAKEN THROUGH EARLY EVENING...

.STRONG WINDS WILL GRADUALLY DIMINISH ACROSS EASTERN NEW MEXICO
THROUGH EARLY EVENING AS THE STORM SYSTEM PRODUCING THE WINDS
SHIFTS SOUTHEASTWARD INTO OKLAHOMA. A BACK DOOR COLD FRONT
BARRELING SOUTHWARD WILL CAUSE GUSTY WINDS TO LINGER LONGEST
ACROSS THE FAR EASTERN PLAINS.

NMZ506>508-511>515-518>529-533-539-540-240300-
/O.EXP.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
756 PM MDT SAT MAR 23 2013

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE THREAT OF HAZARDOUS WIND SPEEDS HAS DIMINISHED...SO THE HIGH
WIND WARNING WILL BE ALLOWED TO EXPIRE. NORTH OR NORTHWEST WIND
GUSTS NEAR 40 MPH WILL CONTINUE TO BE POSSIBLE ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN UNTIL MID EVENING.

$$

NMZ530>532-534>538-240300-
/O.EXP.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
756 PM MDT SAT MAR 23 2013

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE THREAT OF WIDESPREAD HAZARDOUS WINDS IS DECREASING SO THE HIGH
WIND WARNING WILL BE ALLOWED TO EXPIRE.  NORTH WIND GUSTS NEAR 45
MPH WILL CONTINUE UNTIL MID EVENING...ESPECIALLY ACROSS THE
SOUTHEAST PLAINS WHERE A BACK DOOR COLD FRONT WILL CROSS FROM THE
NORTH. IN UNION COUNTY...BLOWING SNOW WILL CONTINUE TO DROP
VISIBILITY TO AROUND 1 MILE AT TIMES UNTIL 10 PM MDT.

$$

NMZ504-517-240300-
/O.EXP.KABQ.WI.Y.0016.000000T0000Z-130324T0200Z/
NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY-
756 PM MDT SAT MAR 23 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

HAZARDOUS WINDS HAVE DIMINISHED...SO THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

44/42

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 22, 11:33 AM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 22, 11:33 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1133 AM MDT FRI MAR 22 2013

.AVIATION...
18Z TAF CYCLE
WINDS WILL RAPIDLY SHIFT TO A SOUTHERLY DIRECTION IN THE EASTERN PLAINS
LATE THIS MORNING. ELSEWHERE...WEST WINDS WILL BEGIN TO STRENGTHEN
EARLY THIS AFTERNOON AS DAYTIME HEATING HELPS MIX DOWN WINDS FROM
ALOFT. OCCASIONAL WIND GUSTS TO 25 TO 35 KTS WILL DEVELOP BY MID
AFTERNOON AND CONTINUE INTO EARLY EVENING. MID LEVEL CLOUDS WILL ALSO
INCREASE THROUGH THE DAY WITH ISOLATED SHOWERS AND PERHAPS A THUNDERSTORM
OR TWO THIS AFTERNOON. ANY PRECIPITATION WILL BE VERY LIGHT...BRIEF
AND LOCALIZED. WINDS WILL GRADUALLY DECREASE IN SPEED AFTER SUNSET...THEN
INCREASE AGAIN SOMEWHAT OVER NW NM AFTER MIDNIGHT AS A DRY BUT STRONG COLD
FRONT MOVES IN FROM THE NORTHWEST.

&&

.PREV DISCUSSION...330 AM MDT FRI MAR 22 2013...
MARCH MADNESS...WEATHER WISE ON ITS WAY. WINDS TODAY SHOULD NOT BE
AS STRONG AS YESTERDAY BUT MAY COME UP SOME IN THE AFTERNOON OVER
SOME OF THE WESTERN AND CENTRAL HIGHER TERRAIN. IN THE EASTERN
PLAINS...SURFACE BOUNDARY PUSHING IN WITH SOME HIGHER...DARE I
SAY...30S DEWPOINTS. HOWEVER...MODELS SHOW LOW LEVEL WINDS BECOMING
SLY THIS AFTERNOON. STILL SOME HINTING AT SLIGHT POTENTIAL FOR
CONVECTION OVER PORTIONS OF THE EAST CENTRAL PLAINS THIS AFTERNOON
AND PER SPC DAY 1 OUTLOOK HAVE SOME ISOLD THUNDER IN WX GRID.
OTHERWISE DIDN/T MODIFY TODAY/TONIGHTS POPS MUCH THOUGH CONFIDENCE
ISN/T VERY HIGH FOR MEASURABLE PCPN.

UPPED POPS ALONG THE NORTHEAST BORDER WITH CO FOR SATURDAY/SATURDAY
NIGHT. SOME ACCUMULATING SNOWFALL POSSIBLE OVER THE SANGRE DE CRISTO
MTS AND INTO THE NORTHEAST HIGHLANDS/PLAINS SATURDAY INTO SUNDAY BUT
AMOUNTS APPEAR TO BE MAINLY SUB ADVY. FEEL THE MORE SIGNIFICANT
EVENT WILL BE WIND AND AREAS OF BLOWING DUST SATURDAY/SATURDAY
EVENING. GUIDANCE IS PUSHING HIGH WIND CRITERIA IN THE RGV...THOUGH
ERN AND SRN AREAS APPEAR TO HAVE BEST POTENTIAL. SATURDAY HIGHS
CRATER NORTH OF INTERSTATE 40 AND MODELS IN BETTER AGREEMENT
BRINGING THE COLD AIR FASTER INTO THE NORTHEAST...WHERE HIGHS WILL
BE 15 TO 20 DEGREES BELOW AVERAGE.

A HARD FREEZE LIKELY OVER THE MAJORITY OF THE CWA SATURDAY
NIGHT...AND AGAIN SUNDAY NIGHT. POTENTIAL FOR ADVY SNOWFALL AMOUNTS
SANGRE DE CRISTO MTS...NORTHEAST HIGHLANDS/PLAINS SUNDAY
NIGHT/MONDAY AS SURFACE HIGH PRESSURE IS REINFORCED AND SOUTHEAST
UPSLOPE FLOW DEVELOPS INTO THE NORTHEAST QUARTER WHILE YET ANOTHER
DISTURBANCE CLIPS THE REGION. HIGHS MONDAY ARE THE RESULT OF THAT
REINFORCEMENT WITH ONLY UPPER 20S TO MID 40S OVER THE NE QUARTER OF
THE STATE. THE OPPOSING SIDE OF THE CWA WILL START TO SEE SOME
MODERATION...BUT TEMPERATURES DON/T REACH SEASONAL AVERAGES UNTIL
THE MIDDLE OF NEXT WEEK OVER THE MAJORITY OF THE CWA AS A WEAK
RIDGE/ZONAL FLOW DEVELOPS.

.FIRE WEATHER...

...CRITICAL FIRE WEATHER EXPECTED OVER MUCH OF CENTRAL NEW MEXICO
SATURDAY...

BACK DOOR FRONT HAS USHERED IN SOME HIGHER DEWPOINTS AND BETTER RH
RECOVERY INTO THE EASTERN PLAINS OF NM THIS MORNING...BUT THESE
NORTHEASTERLY WINDS WILL SHIFT SOUTHERLY BY THIS AFTERNOON. ANOTHER
INTRUSION OF MID LEVEL MOISTURE WILL ALSO TREK OVER THE STATE
TODAY...GIVING WAY TO SOME SPOTTY SHOWERS AND MAYBE EVEN A ROGUE
THUNDERSTORM...ESPECIALLY IN THE EAST CENTRAL TO NORTHEASTERN ZONES.
OVER THE CENTRAL MOUNTAIN CHAIN AND FARTHER WEST OVER THE
CONTINENTAL DIVIDE SUFFICIENT MID LEVEL FLOW WILL BE PRESENT FOR
SOME BREEZY TO WINDY CONDITIONS. THE AFOREMENTIONED MID LEVEL
MOISTURE WILL PRODUCE SOME BOUTS OF CLOUDS AND POSSIBLY HIGHER
SURFACE DEWPOINTS...BUT MINIMUM RH WILL STILL LIKELY DROP AT OR JUST
BELOW CRITICAL THRESHOLDS. WINDS ARE NOT EXPECTED TO EXCEED CRITICAL
THRESHOLDS ON A WIDESPREAD BASIS IN THESE CENTRAL TO WESTERN ZONES
TODAY...BUT AN HOUR OR TWO OF HIGHER GUSTS MAY BRIEFLY MEET CRITICAL
CRITERIA.

ONLY FAIR RH RECOVERY IS EXPECTED TONIGHT AND EARLY SATURDAY
MORNING. CLOUDS WILL SCOUR OUT AHEAD OF A DEEP UPPER LEVEL LOW THAT
WILL SAG INTO COLORADO OVERNIGHT AND INTO EARLY SATURDAY. WINDS
ALOFT WILL ALSO INCREASE FROM THE WEST NORTHWEST. RIDGE TOPS WILL
TURN GUSTY BEFORE SUNRISE SATURDAY WITH HIGHER MOMENTUM QUICKLY
SPREADING INTO LOWER ELEVATIONS OF NM THROUGH THE LATE MORNING AND
AFTERNOON. HAVE INCREASED FORECAST WINDS WITH WIDESPREAD CENTRAL TO
EASTERN AREAS OBSERVING 45 TO 60 MPH GUSTS. AS HAS BEEN ADVERTISED
THIS LOW PRESSURE SYSTEM WILL BRING A SHARPLY COLDER AIRMASS WITH
IT...BUT ALSO A MUCH DRIER ONE. DESPITE THE COOLER
TEMPERATURES...SEVERAL HOURS OF CRITICALLY LOW HUMIDITY ARE
ANTICIPATED WITH THE HIGH TO SEVERE WIND GUSTS. HAVE HOISTED A FIRE
WEATHER WATCH FOR ALL BUT THE NORTHERN MOUNTAINS. ANY PRECIPITATION
WILL BE FOCUSED OVER THE NORTH CENTRAL TO NORTHEASTERN PART OF THE
STATE WITH SOME MEAGER SNOW ACCUMULATIONS.

SATURDAY EVENING...WINDS WILL BEGIN TO DECREASE SUBSTANTIALLY...BUT
STILL RATHER STRONG IN THE EASTERN PLAINS AS THE BACK DOOR SEGMENT
OF THE SURFACE FRONT PLUNGES SOUTHWARD. FOR SUNDAY DAYTIME HIGH
TEMPERATURES WILL GENERALLY BE 10 TO 25 DEGREES BELOW LATE MARCH
NORMALS. PRECIPITATION WILL CONTINUE OVER THE NORTH CENTRAL TO
NORTHEAST WITH ANY SNOW TOTALS BEING SLOW AGGREGATE. WINDS WILL BE
SHIFTY AND VARIABLE ACROSS THE FORECAST AREA WITH RH STAYING AT OR
ABOVE CRITICAL VALUES FOR THE MOST PART. WIDESPREAD STRONG WIND
SPEEDS ARE NOT EXPECTED AT THIS POINT FOR SUNDAY...BUT MODELS HAVE
BEEN INCONSISTENT WITH UPPER LEVEL AND SURFACE FEATURES. AS A LARGE
SCALE SURFACE HIGH REMAINS OVER THE CENTRAL PLAINS OF THE NATION...A
GAP/CANYON WIND MAY DEVELOP SUNDAY NIGHT THROUGH CENTRAL AREAS.

THE NORTH CENTRAL TO NORTHEASTERN ZONES WILL BE UNABLE TO SHAKE
PRECIPITATION POTENTIAL ON MONDAY AND MONDAY NIGHT WITH THE ENTIRE
FORECAST AREA REMAINING BELOW NORMAL TEMPERATURE-WISE. SOME SLIGHT
MODERATION COMES ON TUESDAY...BUT NEAR AVERAGE TEMPERATURES WILL NOT
RE-APPEAR UNTIL WEDNESDAY WHEN ZONAL FLOW ALOFT RETURNS.

52

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101-103>109.

HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
THE FOLLOWING ZONES...NMZ506>508-511>515-518>540.

&&

33
Hazardous weather outlook, Mar 22, 6:00 AM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI MAR 22 2013

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT FRI MAR 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG AND POSSIBLY DAMAGING NORTHWEST WINDS ARE LIKELY SATURDAY
ESPECIALLY ALONG AND EAST OF INTERSTATE 25 AND ALONG AND SOUTH OF
INTERSTATE 40...WHERE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING
DUST ARE POSSIBLE. IN ADDITION...MUCH COLDER AIR WILL PLUNGE INTO
THE REGION...WITH A HARD FREEZE LIKELY BOTH SATURDAY AND SUNDAY
NIGHT.  ACCUMULATING SNOW SATURDAY INTO SUNDAY MAY BE CONFINED TO
THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS NEAR THE COLORADO
BORDER...BUT GUSTY WINDS MAY RESULT IN REDUCED VISIBILITIES IN
BLOWING SNOW AND IMPACT TRAVEL IN THAT AREA.

SNOWFALL ACCUMULATIONS ARE POSSIBLE FROM THE SANGRE DE CRISTO
MOUNTAINS OVER THE NORTHEAST HIGHLANDS AND PLAINS SUNDAY NIGHT INTO
MONDAY NIGHT AS ANOTHER DISTURBANCE CLIPS THAT PART OF THE STATE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND IMPACTS OR SNOWFALL AMOUNTS
TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:57 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more10 hr
Mar 22, 4:22 AM MDTHigh Wind WatchABQ10 hr
Mar 22, 2:20 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more30 hr

Nearby

High Wind Warnings in New Mexico, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.